Show Summary Details
Page of

Drug-Induced Liver Injurya 

Drug-Induced Liver Injurya
Chapter:
Drug-Induced Liver Injurya
Author(s):

Michael D. Leise

DOI:
10.1093/med/9780199373338.003.0036
Page of

PRINTED FROM OXFORD MEDICINE ONLINE (www.oxfordmedicine.com). © Oxford University Press, 2020. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a title in Oxford Medicine Online for personal use (for details see Privacy Policy and Legal Notice).

date: 24 February 2020

Despite increased awareness through the efforts of public and regulatory agencies, the syndrome known as drug-inducedliver injury (DILI) is still a major public health problem in the United States and the world. Moreover, it is the single most common reason for US Food and Drug Administration (FDA) regulatory actions, including the removal of drugs from the marketplace because of DILI. Although the frequency of this clinical syndrome is low within populations, a significant clinical and economic burden is generated by DILI. This chapter highlights new developments in the field of idiosyncratic DILI and provides information about DILI from acetaminophen.

Access to the complete content on Oxford Medicine Online requires a subscription or purchase. Public users are able to search the site and view the abstracts for each book and chapter without a subscription.

Please subscribe or login to access full text content.

If you have purchased a print title that contains an access token, please see the token for information about how to register your code.

For questions on access or troubleshooting, please check our FAQs, and if you can't find the answer there, please contact us.